liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
BOUNDS FOR SOLUTIONS TO THE PROBLEM OF STEADY WATER WAVES WITH VORTICITY
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
Linköping University, Department of Mathematics. Linköping University, Faculty of Science & Engineering.
2017 (English)In: Quarterly Journal of Mechanics and Applied Mathematics, ISSN 0033-5614, E-ISSN 1464-3855, Vol. 70, no 4, p. 497-518Article in journal (Refereed) Published
Abstract [en]

The two-dimensional free-boundary problem describing steady gravity waves with vorticity on water of finite depth is considered. Bounds for stream functions as well as free-surface profiles and the total head are obtained under the assumption that the vorticity distribution is a locally Lipschitz function. It is also shown that wave flows have countercurrents in the case when the infimum of the free surface profile exceeds a certain critical value.

Place, publisher, year, edition, pages
OXFORD UNIV PRESS , 2017. Vol. 70, no 4, p. 497-518
National Category
Other Electrical Engineering, Electronic Engineering, Information Engineering
Identifiers
URN: urn:nbn:se:liu:diva-143735DOI: 10.1093/qjmam/hbx019ISI: 000416742500010OAI: oai:DiVA.org:liu-143735DiVA, id: diva2:1166709
Note

Funding Agencies|Swedish Research Council (VR) [EO418401]; Linkoping University

Available from: 2017-12-15 Created: 2017-12-15 Last updated: 2017-12-15

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, VladimirKuznetsov, Nikolay
By organisation
Mathematics and Applied MathematicsFaculty of Science & EngineeringDepartment of Mathematics
In the same journal
Quarterly Journal of Mechanics and Applied Mathematics
Other Electrical Engineering, Electronic Engineering, Information Engineering

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 83 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf